Full Text: PDF
Volume 2, Issue 1, 30 April 2020, Pages 109-120
Abstract. In this paper, we study the asymptotic behavior of inexact infinite products of nonexpansive mappings, which take a nonempty, closed subset of a complete metric space into the space under the presence of summable errors, and generalize the known results in the literature for nonexpansive self-mappings on the complete metric space.
How to Cite this Article:
Alexander J. Zaslavski, Three extensions of Butnariu-Reich-Zaslavski theorem for inexact infinite products of nonexpansive mappings, J. Appl. Numer. Optim. 2 (2020), 109-120.